×

zbMATH — the first resource for mathematics

Sur les variétés représentant une généralisation des surfaces réglées. (French) Zbl 0096.35804

PDF BibTeX XML Cite
References:
[1] E. Bompiani: Alcune proprietà proiettivo-differenziali dei sistemi di rette negli iperspazi. Rendiconti del Circolo Matematico di Palermo, 37, 1914, 305 - 331. · JFM 45.0910.01
[2] E. Čech: Nová metoda projektivni geometrie zborcených ploch. Časopis pro pěstování matematiky a fysiky, 53, 1924, 31 - 37.
[3] E. Čech: Geometrie projective des surfaces réglées dans les espaces à un nombre quelconque de dimensions I. Bulletin international de l’Académie des Sciences des Bohême,. 1924, 6 pages.
[4] E. Čech: Sur la déformation projective des surfaces développables. Изв. мат. инст., София, t. m, кн. 2, 81-97.
[5] E. Čech: Projektivni diferenciâlni géométrie. Praha 1926.
[6] G. Fubini E. Čech: Geometria proiettiva differenziale. Bologna 1927. · JFM 53.0702.01
[7] A. Švec: Sur la déformation projective des surfaces réglées. Czechoslovak Math. Journal, 5 (80), 1955, 355-361. · Zbl 0068.35502
[8] A. Švec: Quelques remarques au sujet de la théorie des surfaces réglées dans des espaces. projectifs de dimension impaire, Czechosl. Math. J., 10(85), 1960, 309-315. · Zbl 0091.34701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.